Alert archive / New Mexico / Fire Weather Watches in 2012

Fire Weather Watch 21, NWS El Paso, TX

May 3, 20128 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this fire weather watch at May 3, 2012, 10:24 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 5, 2012, 1:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 3, 2012, 10:24 PM MDT (04:24 UTC)
In effect from
May 5, 2012, 1:00 PM MDT
Expired
May 4, 2012, 2:12 PM MDT
In force
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 4.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6208 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WWUS84 KEPZ 040424
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1024 PM MDT THU MAY 3 2012

...FIRE WEATHER WATCH IN EFFECT FOR SOUTHWEST NEW MEXICO AND FAR
WEST TEXAS SATURDAY AFTERNOON...

.CRITICAL FIRE CONDITIONS IS EXPECTED FOR THE SOUTHERN LOWLANDS
SATURDAY AFTERNOON AND EARLY EVENING...AS 20 FOOT SUSTAINED WIND
SPEEDS 25 TO 35 MPH ARE EXPECTED FROM THE SOUTHWEST ACROSS THE
AREA. THIS IS AHEAD OF AN UPPER LEVEL LOW PRESSURE SYSTEM AS IT
SLOWLY APPROACHES THE REGION FROM THE WEST. DEVELOPMENT OF A LEE
SIDE TROUGH TO OUR EAST...WILL HELP TO FURTHER STRENGTHEN THESE
WINDS. IN AN ENVIRONMENT WHERE MINIMUM RH VALUES IN THE SINGLE
DIGITS TO LOW TEENS...HIGH OR GREATER FIRE DANGERS AND VERY LOW
FUEL MOISTURES ARE EXPECTED...THIS WILL FAVOR DEVELOPMENT OF
CRITICAL FIRE WEATHER CONDITIONS SATURDAY.

NMZ111-112-TXZ055-056-041500-
/O.NEW.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
1024 PM MDT THU MAY 3 2012

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...111 AND 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

* EVENT: FIRE WEATHER ...ZONE 111 SOUTHWEST DESERTS AND 
  LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND 
  SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 055 EL PASO... 
  FIRE WEATHER ZONE 056 HUDSPETH. 

* TIMING: 1 PM TO 8 PM SATURDAY AFTERNOON AND EVENING.

* WIND: SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* HUMIDITY: 4 TO 8 PERCENT SOUTHERN DESERTS...TO THE LOW TEENS FOR
  ISOLATED ELEVATIONS ABOVE 7500 FEET.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TRIPOLI
2 follow-up statements
774 
WWUS84 KEPZ 041244
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
644 AM MDT FRI MAY 4 2012

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ON SATURDAY...

.A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE NORTHERN
ROCKIES ON SATURDAY...WHILE A WEAKER DISTURBANCE MOVES INTO WEST
TEXAS FROM MEXICO. A DEEPENING LEE CYCLONE OVER EASTERN COLORADO
WILL RESULT IN A TIGHTENING PRESSURE GRADIENT OVER NEW MEXICO...
AND THIS WILL RESULT IN 20 FOOT WINDS OF 20 TO 25 MPH ACROSS MUCH
OF THE AREA. MEANWHILE...VERY DRY CONDITIONS AND HIGH FIRE DANGER
RATING WILL REMAIN IN PLACE.

NMZ110-113-042100-
/O.EXA.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/
SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS-
644 AM MDT FRI MAY 4 2012

...FIRE WEATHER WATCH IN EFFECT FROM 1 PM TO 8 PM SATURDAY
DUE TO STRONG WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

* AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR
  WEST TEXAS. THIS INCLUDES NEW MEXICO FIRE WEATHER ZONES 110...
  111...112...AND 113. THIS INCLUDES TEXAS FIRE WEATHER ZONES 055
  AND 056.

* TIMING: SATURDAY FROM 1 PM TO 8 PM.

* WIND: SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS
  AROUND 35 MPH.

* HUMIDITY: 5 TO 8 PERCENT IN THE LOWLANDS...8 TO 12 PERCENT IN
  THE MOUNTAINS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ111-112-TXZ055-056-042100-
/O.CON.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
644 AM MDT FRI MAY 4 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FROM 1 PM TO 8 PM
SATURDAY DUE TO STRONG WINDS AND LOW HUMIDITY...

* AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR
  WEST TEXAS. THIS INCLUDES NEW MEXICO FIRE WEATHER ZONES 110...
  111...112...AND 113. THIS INCLUDES TEXAS FIRE WEATHER ZONES 055
  AND 056.

* TIMING: SATURDAY FROM 1 PM TO 8 PM.

* WIND: SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS
  AROUND 35 MPH.

* HUMIDITY: 5 TO 8 PERCENT IN THE LOWLANDS...8 TO 12 PERCENT IN
  THE MOUNTAINS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HARDIMAN
542 
WWUS84 KEPZ 042012
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
212 PM MDT FRI MAY 4 2012

...CRITICAL FIRE WEATHER CONDITIONS OVER SOUTHWEST AND SOUTH-
CENTRAL NEW MEXICO ON SATURDAY...

.A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE NORTHERN
ROCKIES ON SATURDAY WHILE A WEAKER DISTURBANCE MOVES INTO WEST
TEXAS FROM MEXICO. THIS WILL HELP DEEPEN A LEE CYCLONE OVER
EASTERN COLORADO. AS A RESULT...THE PRESSURE GRADIENT OVER NEW
MEXICO WILL TIGHTEN...LEADING TO INCREASING WEST TO SOUTHWEST
WINDS ACROSS OUR AREA ON SATURDAY. EXPECT 20 FOOT WINDS OF 20 TO
25 MPH WEST OF THE RIO GRANDE AND UP IN THE SACRAMENTO MOUNTAINS.
MEANWHILE...VERY DRY CONDITIONS AND HIGH FIRE DANGER RATINGS WILL
REMAIN IN PLACE.

TXZ055-056-042115-
/O.CAN.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/
EL PASO-HUDSPETH-
212 PM MDT FRI MAY 4 2012

...FIRE WEATHER WATCH IS CANCELLED FOR FAR WEST TEXAS...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE FIRE WEATHER WATCH. 

WHILE IT WILL BE DRY AND BREEZY ON SATURDAY OVER FAR WEST TEXAS...
20 FOOT WINDS ARE NOT EXPECTED TO REACH 20 MPH FOR THREE HOURS OR
MORE...FALLING JUST SHORT OF RED FLAG CRITERIA. HOWEVER...CAUTION
IS STILL URGED GIVEN BREEZY AND VERY DRY CONDITIONS.

$$

NMZ110>113-050400-
/O.UPG.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/
/O.NEW.KEPZ.FW.W.0022.120505T1900Z-120506T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-
212 PM MDT FRI MAY 4 2012

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY DUE
TO STRONG WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT SATURDAY. THIS REPLACES THE FIRE WEATHER WATCH THAT WAS
PREVIOUSLY ISSUED.

* AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING
  NEW MEXICO FIRE WEATHER ZONES 110...111...112...AND 113.

* TIMING: SATURDAY FROM 1 PM TO 8 PM MDT.

* WIND: SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS 
  AROUND 35 MPH.

* HUMIDITY: 5 TO 8 PERCENT IN THE LOWLANDS...8 TO 12 PERCENT IN 
  THE MOUNTAINS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

HARDIMAN

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this fire weather watch went out at May 3, 2:54 PM MDT, 7 hours 30 minutes earlier.

Area forecast discussion, May 3, 2:54 PM MDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
254 PM MDT THU MAY 3 2012

.SYNOPSIS...
A TYPICAL SPRING PATTERN CONTINUES ACROSS THE BORDERLAND WITH DEEP
SOUTHWEST FLOW DOING THE WORK. THIS MEANS CONTINUED DRY WITH ABOVE
NORMAL TEMPERATURES THROUGH THE WEEKEND. NO RAIN AND VERY FEW
CLOUDS EXPECTED. TEMPERATURES WILL HOVER AROUND THE 90 DEGREE MARK
ACROSS THE LOWLANDS EACH AFTERNOON WITH MILD MORNING LOWS. WINDS
WILL BLOW FROM THE SOUTHWEST EACH AFTERNOON WITH OCCASIONALLY
BREEZY CONDITIONS. THIS STATIC PATTERN FINALLY BEGINS TO CHANGE
NEXT MONDAY AS A PACIFIC TROUGH APPROACHES FROM THE WEST AS GULF
MOISTURE APPROACHES FROM THE EAST. THIS COMBINATION MAY GIVE US
OUR NEXT FAIR SHOT AT SHOWERS AND THUNDERSTORMS BEGINNING MONDAY
IN THE SACS AND LOWLANDS EAST OF THE RIO GRANDE TUESDAY.

&&

.DISCUSSION...
SHORT WORK FOR THE SHORT TERM AS THE PATTERN REMAINS STATIC WITH
DEEP AND DRY SOUTHWEST FLOW ACROSS THE REGION. THIS WILL KEEP OUR
AREA WARM AND DRY THROUGH THE WEEKEND. A WEAK UPPER ROTATION
TRACKING OVER FROM THE SW TODAY HAS NO MOISTURE TO WORK WITH...SO
OTHER THAN A FEW HIGH CLOUDS...NO SENSIBLE EFFECTS. THROUGH THE
WEEKEND TEMPS WILL RUN 7-10 DEGREES ABOVE NORMAL ON THE HIGHS AND
ABOUT 5-8 DEGREES ABOVE NORMAL ON THE LOWS. THUS MILD MORNINGS AND
WARM AFTERNOONS. WINDS WILL STAY RELATIVELY TAME FROM THE
SOUTHWEST. LIGHT NIGHTTIME AND MORNING WINDS WILL BE FOLLOWED BY
BRIEFLY AND OCCASIONALLY BREEZY AFTERNOONS. SKIES LOOK TO BECOME
MOSTLY CLEAR BOTH DAY AND NIGHT.

CHANGES START HAPPENING MONDAY AS THE NEXT UPPER-LEVEL PACIFIC
TOUGH BEGINS TO DIG THROUGH THE SOUTHWEST U.S. AND A BACKDOOR COLD
FRONT BEGINS TO PUSH WEST INTO THE SACS/GUADS. THIS WILL INTRODUCE
MOISTURE AND LOW-LEVEL CONVERGENCE FROM THE EAST AND UPPER
DYNAMICS/ INSTABILITY FROM THE WEST. BOTH THE GFS AND THE ECMWF
SHOW THIS PATTERN EVOLVING WITH BOTH MODELS PRODUCING QPF OVER THE
SACS LATE MONDAY AND MUCH OF THE EASTERN 1/2 OF THE CWFA ON
TUESDAY. THE TIMING OF THE FRONTAL BOUNDARY IS TO ARRIVE IN ELP
LATE MONDAY EVENING. THE MEX GUIDANCE SHOWS A 14 DEGREE DROP IN
THE ELP MAX TEMP ON TUESDAY...FROM 89 TO 75. THIS LIKELY A COMBO
OF COOLER/MORE MOIST AIRMASS AND MODEL PCPN GENERATION. REGARDLESS
T-STORM PARAMETERS SHOW SEVERE WEATHER POTENTIAL FOR TUESDAY IF
THIS SET UP MATERIALIZES. LI'S NEGATIVE 4-6 DEGREES. CAPE ABOVE
1000J/KG. SPEED SHEAR ALOFT WITH POSSIBLE DOUBLE-JET DYNAMICS.

THE PACIFIC LOW IS STILL ON APPROACH FROM THE WEST ON WEDNESDAY
AND ISN'T PROGED TO EXIT OUR REGION UNTIL THURSDAY NIGHT. THUS POPS
STILL POSSIBLE WEDNESDAY INTO THURSDAY. THE FOCUS LOOKS LIKE IT
MIGHT BE NORTHERN AND EASTERN ZONES. WE'LL HAVE TO WATCH FOR BOTH
DRY-SLOTTING AND WRAP-AROUND DURING THIS TIME PERIOD. THE WEATHER
IS LIKELY TO GET INTERESTING FOR THE WORK-WEEK AHEAD.

14-BIRD

&&

.AVIATION...VALID 04/00Z-05/00Z.
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD WITH GENERALLY LIGHT
SOUTHWEST FLOW IN THE AFTERNOONS...AND LIGHT/VARIABLE DRAINAGE WINDS
LATE AT NIGHT.  WINDS COULD GUST AROUND 20 KNOTS DURING PEAK MIXING
BOTH THIS AFTERNOON AND FRIDAY.

25-HARDIMAN

&&

.FIRE WEATHER...
EXPECT LIGHT TO MODERATE SOUTHWEST WINDS OVER THE NEXT FEW DAYS
ALONG WITH INCREASING TEMPERATURES.  WINDS WILL BE SLIGHTLY BREEZY
IN THE AFTERNOONS DURING PEAK MIXING...WITH A FEW GUSTS AROUND 20
MPH.  AS A DEEPENING TROUGH DEVELOPS TO OUR WEST...WINDS MAY BEGIN
TO FLIRT WITH RED FLAG CRITERIA ON SATURDAY.  OTHERWISE...EXPECT
TEMPERATURES TO RUN ABOUT 10 DEGREES ABOVE SEASONAL FRIDAY AND
SATURDAY.

A BACKDOOR COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK...
SETTING UP LOW-LEVEL EASTERLY FLOW.  MEANWHILE...A DEEPENING
TROUGH WILL DEVELOP INTO A CLOSED LOW OVER THE DESERT SOUTHWEST
AND SLOWLY MOVE EASTWARD.  THIS WILL RESULT IN INCREASING
HUMIDITY AND IMPROVING RAIN CHANCES NEXT WEEK.

&&

25-HARDIMAN

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 62  91  64  92  67 /   0   0   0   0   0
SIERRA BLANCA           60  92  61  93  65 /   0   0   0   0   0
LAS CRUCES              55  89  55  90  59 /   0   0   0   0   0
ALAMOGORDO              55  88  55  87  59 /   0   0   0   0   0
CLOUDCROFT              37  71  39  71  42 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   51  87  50  88  54 /   0   0   0   0   0
SILVER CITY             49  78  51  77  55 /   0   0   0   0   0
DEMING                  53  88  53  89  57 /   0   0   0   0   0
LORDSBURG               52  88  52  88  55 /   0   0   0   0   0
WEST EL PASO METRO      62  91  63  90  67 /   0   0   0   0   0
DELL CITY               57  93  59  94  62 /   0   0   0   0   0
FORT HANCOCK            59  98  62  98  65 /   0   0   0   0   0
LOMA LINDA              57  89  59  87  63 /   0   0   0   0   0
FABENS                  59  95  60  95  63 /   0   0   0   0   0
SANTA TERESA            58  91  59  91  62 /   0   0   0   0   0
WHITE SANDS HQ          64  82  64  83  68 /   0   0   0   0   0
JORNADA RANGE           49  88  49  90  53 /   0   0   0   0   0
HATCH                   53  87  53  88  57 /   0   0   0   0   0
COLUMBUS                58  89  58  89  62 /   0   0   0   0   0
OROGRANDE               63  89  63  91  67 /   0   0   0   0   0
MAYHILL                 45  76  45  73  48 /   0   0   0   0   0
MESCALERO               39  78  41  76  44 /   0   0   0   0   0
TIMBERON                39  78  41  76  44 /   0   0   0   0   0
WINSTON                 45  80  47  78  51 /   0   0   0   0   0
HILLSBORO               50  84  51  82  55 /   0   0   0   0   0
SPACEPORT               53  87  53  88  57 /   0   0   0   0   0
LAKE ROBERTS            40  78  42  84  46 /   0   0   0   0   0
HURLEY                  49  83  51  83  55 /   0   0   0   0   0
CLIFF                   41  83  41  85  45 /   0   0   0   0   0
MULE CREEK              40  80  42  80  48 /   0   0   0   0   0
FAYWOOD                 49  84  52  84  56 /   0   0   0   0   0
ANIMAS                  53  87  53  88  54 /   0   0   0   0   0
HACHITA                 49  88  52  87  55 /   0   0   0   0   0
ANTELOPE WELLS          54  85  54  86  57 /   0   0   0   0   0
CLOVERDALE              52  80  53  79  54 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

14/25
Hazardous weather outlook, May 3, 7:03 AM MDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
703 AM MDT THU MAY 3 2012

NMZ401>417-TXZ418>424-041315-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
703 AM MDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 2:12 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more30 hr

Nearby

Fire Weather Watches in New Mexico, 2012Fire Weather Watches in Texas, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.